- -

A characterization of the Schur property through the disk algebra

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A characterization of the Schur property through the disk algebra

Show full item record

García, D.; Jorda Mora, E.; Maestre, M. (2017). A characterization of the Schur property through the disk algebra. Journal of Mathematical Analysis and Applications. 445(2):1310-1320. https://doi.org/10.1016/j.jmaa.2016.01.028

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/149075

Files in this item

Item Metadata

Title: A characterization of the Schur property through the disk algebra
Author: García, Domingo Jorda Mora, Enrique Maestre, Manuel
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper we give a new characterization of when a Banach space E has the Schur property in terms of the disk algebra. We prove that E has the Schur property if and only if A(D, E) = A(D,E-w). (C) 2016 Elsevier ...[+]
Subjects: Banach space , Schur property , Disk algebra
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2016.01.028
Publisher:
Elsevier
Publisher version: https://doi.org/10.1016/j.jmaa.2016.01.028
Project ID:
MINECO/MTM2013-43540-P
MINECO/MTM2014-57838-C2-2-P
GV/PROMETEOII/2013/013
Thanks:
The first and third authors were supported by MINECO MTM2014-57838-C2-2-P and Prometeo II/2013/013. The second author was supported by MINECO MTM2013-43540-P.
Type: Artículo

This item appears in the following Collection(s)

Show full item record